# SDR 04FDEA02486

- Difficulty date: August 17, 2004
- Submitted: September 8, 2004
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11F
- Aircraft serial: 48458
- Aircraft time: 34,367 hours, 9,652 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: AEA7621
- Condition: Canning
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER LANDING GEAR WHEEL WELL, LEFT VERTICAL WEB FOUND WITH OIL CANNING CONDITION.  CENTER LANDING GEAR WHEEL WELL, LEFT VERTICAL WEB INSPECTION   CARRIED OUT AND FOUND WITHIN SRM 53-00-01 VOLUME I LIMITS.  STA Y= 1394-1401, Z= 100-115, 0.087"  STA Y= 1401-1411, Z= 100-115, 0.091"  STA Y= 1411-1421, Z= 100-115, 0.082"  STA Y= 1421-1431, Z= 100-115, 0.093"  STA Y= 1431-1441, Z=  80-100, 0.146"  STA Y= 1441-1451, Z=  80-100, 0.115"  STA Y= 1471-1481, Z= 100-115, 0.064" COMPLIED WITH FEDEX EA NR 1-5330-76819, FUSELAGE, PLATES AND SKIN, KEEL WEB IN THE CENTER LANDING GEAR WHEEL WELL.
